Join the 'Metformin' group to help and get support from people like you.
We found 699 questions associated with the 'Metformin' topic.
I have been diagnosed with insulin resistance Nov 2011. Taking METFORMIN, HCL ER 2000mg (since 11/4/11 worked my way up to full dose). Been on full dose for 2.5 weeks now. No weight loss. I am ...
Posted 15 Dec 2011 • 3 answers
My gyno prescribed metformin 500 mg 2 x day for PCOS. He said it was an anti-diabetic but that it is also taken for PCOS. I have had a hard time managing my weight and he thought that it would help. ...
Posted 14 May 2012 • 4 answers
I am prescribed to 2.5 1000mg Metformin per day. However, that doesn't seem to be enough, because my blood sugar had been around 300 lately. I feel like I need to take 4 pills per day to keep it ...
Posted 30 Nov 2012 • 2 answers
for weight loss only. I'm not diabetic. What are the side effects that you are getting on this. I also read alot of people are cutting carbs and sugar. My pharmacist told me I didn't need ...
Posted 26 May 2011 • 9 answers
A1C normal for 4 years, should I ask doc to reduce cause I feel I'm gaining weight the longer I'm taking it, but I have no other side effects. Weight gain is not a phobia/image thing ...
Posted 3 Dec 2012 • 4 answers
Posted 7 Feb 2013 • 1 answer
My father's metformin and metoprolol medications stipulate twice a day with meals. what is the minimum interval of the dosages? I am cocerned about the erratic manner he i given these ...
Posted 24 Apr 2013 • 2 answers
When first diagnosed with diabetes, I was given Victoza, and had no noticable side effects. My dr added Metformin, 500mg 2xday, because my AC1 was still 7, and gave me Lisinopril to protect my ...
Posted 11 Mar 2013 • 6 answers
... diarrhea. What would be the effect of discontinuing the meds for 2 weeks on an overseas trip?
Posted 11 days ago • 3 answers
I just started taking Metformin for PCOS. I am have a great deal of diarrhea. Will this ever go away? I don't want to spend my life in the bathroom. Also, has anyone had weight loss with this ...
Posted 7 May 2006 • 3 answers
Are tremors a side effect if you stop taking the metformin in RX? I have depression and anxiety but?
... my panic attacks has worsened since I stopped the metformin at my new psychiatrist's suggestion. I had been taken it for several years because I was afraid of weight gain. The new doctor ...
Posted 5 Jan 2015 • 4 answers
I do t know if this will affect me badly because he is putting me on it to help my body with becoming more sensitive to insulin because I have POS. Is there anything I should know about this tablet?
Posted 9 days ago • 1 answer
what time of day is the best to take metformin so as not to drop surar levels to low
Posted 12 days ago • 2 answers
Posted 11 days ago • 2 answers
Ask a Question
Related Condition Support Groups
Related Drug Support Groups
Metformin Patient Information at Drugs.com
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)